# SDR CALA2025072806966

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOORBEAM PREVIOUS REPAIR STA 986.5 BETWEEN LBL 0"- 49" REF AAR N/R 97524598 ACCOMPLISHED FLOORBEAM REPAIR AT MAIN CABIN AFT WET AREA STA 986.5 FROM LBL 52" RBL 52" IAW B737 SRM 53-70-51-2R-4.
